# SDR 2014FA0000333

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: General aviation
- Aircraft: N8889
- Make and model: Lear 60LEAR
- Aircraft serial: 128
- Aircraft time: 6,984 hours, 4,586 cycles
- Engine: Pwa PW305
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD SQUEALING DURING TAKEOFF AND CABIN PRESSURIZATION INDICATED 1500 TO 2000 FPM DOWN AND ABORTED TAKEOFF. TROUBLESHOOTING AND FURTHER ENGINE AND PRESSURIZATION RUNS COULD NOT DUPLICATE THE PROBLEM.  BELIEVE TO HAVE BEEN A STICKY OUTFLOW VALVE DUE TO NOT FLYING IN FOR A LONG TIME.
